# SDR SWAA2015081142702

- Difficulty date: July 28, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 9919385
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE DOOR CRACKED.  R & R DOOR IAW SRM & DWG.
